# SDR FDEA202201120049

- Difficulty date: January 12, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT, SEAT TRACK   STATION 765 TO STATION 818, X= 47.5 LEFT HAND. EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT, SEAT TRACK STATION 765 TO STATION   818, X= 47.5 LEFT HAND EVALUATED AND FOUND CROWN WORN EXCEED ACCEPTABLE LIMIT AS   PER SRM 53-00-52-1A ALLOWABLE DAMAGE 1 FIGURE 101. SEAT TRACK SEGMENT FROM   STATION 765 TO STATION 818, X= 47.5 LEFT HAND REPAIRED IN ACCORDANCE WITH SRM 53-00-  52-2R REPAIR 1 FIGURE 201. E.O 1-5100-7-5001 B6 PART 1, TITLE: STRUCTURES - REPAIR   CATALOG - MD-11- REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
